Certain street drugs such as "poppers" also can cause serious problems if taken with PDE5i medications. These poppers are often types of nitrates and can cause severe drops in blood pressure. Ecstasy is another street drug that may increase sexual desire but interferes with performance. This has prompted some men to combine ecstasy with PDE5i medications. This mixture (a combination sometimes called "sextasy") can improve erection ability but also causes severe headache and priapism. (Priapism is an abnormally prolonged erection that becomes extremely painful and may result in permanent damage to the erection mechanism.) There are also potentially dangerous effects to your heart from mixing PDE5i medications with various other street drugs.
Lifestyle choices that impair blood circulation can contribute to ED. Smoking, excessive drinking, and drug abuse may damage the blood vessels and reduce blood flow to the penis. Smoking makes men with atherosclerosis particularly vulnerable to ED. Being overweight and getting too little exercise also contribute to ED.  Studies indicate that men who exercise regularly have a lower risk of ED.

Hello everyone my name is john Scott,i was heartbroken because i had very small penis, not nice to satisfy a woman, i had so many relationship called off because of my situation, i have used so many product which i found online but none could offer me the help i searched for. i saw some few comments about this specialist called Dr Austin and decided to email him on DRaustinenlargementhome
Aging, liver and kidney problems, and concurrent use of certain medications (such as erythromycin [an antibiotic] and protease inhibitors for HIV) slows the metabolism (breakdown) of sildenafil. Slowed breakdown allows sildenafil to accumulate in the body and potentially may increase the risk of side effects. Therefore, in men over 65 years of age, in men with significant kidney and liver disease, and in men who also are taking medications called protease inhibitors, the doctor will initiate sildenafil at a lower dose (25 mg) to avoid accumulation of sildenafil in the body. A protease inhibitor ritonavir (Norvir) is especially potent in increasing the accumulation of sildenafil, thus men who are taking Norvir should not take sildenafil doses higher than 25 mg and at a frequency of no greater than once in 48 hours. Other medications that may affect the level of sildenafil include erythromycin and ketoconazole.
Erections occur in response to tactile, olfactory, and visual stimuli. The ability to achieve and maintain a full erection depends not only on the penile portion of the process but also on the status of the peripheral nerves, the integrity of the vascular supply, and biochemical events within the corpora. The autonomic nervous system is involved in erection, orgasm, and tumescence. The parasympathetic nervous system is primarily involved in sustaining and maintaining an erection, which is derived from S2-S4 nerve roots.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×